NAKLOFEN gel 1.16% 60 g
Naklofen gel is a drug for external use with anti-inflammatory and analgesic effects. The active substance diclofenac saturated injured area, reducing the inflammatory edema and improves mobility.
Naklofen gel is used for the symptomatic relief of pain and inflammation in:
milder forms of rheumatic diseases (inflammatory, extraarticular rheumatism);
other painful conditions (sports injuries and bruising of the soft tissues, strains, sprains and bruises when the skin is not damaged).
Available without a prescription.
2. BEFORE YOU TAKE NAKLOFEN GEL
Do not use gel Naklofen
You should not use Naklofen gel if you have hypersensitivity to NSAIDs diclofenac or to any of those listed in pt. 6 (Additional information) excipients (especially if you have shortness of breath, fever or hives after taking salicylates or other nonsteroidal anti-inflammatory drugs).
Take special care with Naklofen gel
Naklofen gel should only be used on healthy skin intact. Should not be applied to wounds or open sores. Avoid touching the gel to the eyes and mucous membranes of the mouth and nose. Do not sunbathe after brushing with Naklofen gel. Do not take the drug orally, it is only spread on the skin!
Do not use occlusive dressings and do not expose greased surface to direct sunlight.
Taking other medicines
Inform your doctor or pharmacist about other medicines you are taking at the same time during treatment with Naklofen, even if they are not prescribed.
Caution should be exercised with concomitant use of gel with other NSAIDs.
Prolonged use of large amounts Naklofen gel over large surfaces and sensitive skin requires attention is required.
Pregnancy and lactation
Ask your doctor or pharmacist before taking any medicine.
During pregnancy, you can use Naklofen gel in small quantities in a short time.
Do not apply the gel on the breast if breast-feeding.
Driving and using machines
Naklofen gel does not affect the ability to drive or operate machinery.
Important information about some of the ingredients of the gel Naklofen
Sulfites can cause hypersensitivity (allergic reactions that can be severe as suffocation and bronchospasm) especially in asthmatic patients or patients with known hypersensitivity (allergy).
3. HOW TO USE NAKLOFEN GEL?
Apply 5 to 10 cm strip of gel on the painful area 3-4 times daily and massage with gentle movements until it is absorbed into the skin.
Treatment is continued for 2 to 4 weeks. If you do not relief of the signs of the disease, consult a physician or pharmacist.
Naklofen gel can be administered simultaneously, but with consideration of other anti-inflammatory and analgesic drugs administered orally.
If you have the impression that the drug is too strong or too weak for you, talk to your doctor about the effects of the drug.
If you use more than the amount of gel Naklofen
If you use more medicine than you should, contact your doctor or pharmacist for advice.
It is unlikely that the gel to be absorbed, and this can occur adverse effects such as nausea and vomiting.
4. POSSIBLE SIDE EFFECTS
Like all medicines, Naklofen gel can also have side effects, although not everybody gets them.
After topical diclofenac can rarely occur: redness, itching or burning of the skin. In some cases there is photosensitivity. Very rarely diclofenac or excipients may cause hypersensitivity reactions (rash, hives, asthma, hypersensitivity reactions with sudden swelling of the lips and face, neck, possibly of hands and feet, or suffocation, or hoarseness, swelling blood vessels). If this happens, stop using the medicine and seek immediate medical attention.
If you notice any side effects associated with the use of this medicine, even if it is not mentioned in this leaflet, please inform your doctor or pharmacist.
5. HOW TO STORE NAKLOFEN GEL
Do not store above 25 ° C.
Keep out of the reach and sight of children.
Do not use after the expiry date stated on the packaging.
6. FURTHER INFORMATION
What Naklofen gel
The active ingredient is diclofenac diethylammonium salt (diclofenac dietilammonium salt) - 1,16%
Excipients polymer akarilovata acid, macrogol 400, diethanolamine, isopropyl alcohol, propylene glycol, anhydrous sodium sulfite, cetomacrogol 1000, decyl oleinat, liquid paraffin, purified water.
Looks Naklofen gel and contents of the pack
60 g 1,16% g gel.